ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2008 , Volume 21 , Issue 1

A special issue dedicated to Edward Norman Dancer
on the occasion of his 60th birthday

Select all articles

Export/Reference:

Preface
Thomas Bartsch, Yihong Du and Peter Poláčik
2008, 21(1): i-ii doi: 10.3934/dcds.2008.21.1i +[Abstract](614) +[PDF](41.0KB)
Asymptotic profiles of the steady states for an SIS epidemic reaction-diffusion model
Linda J. S. Allen, B. M. Bolker, Yuan Lou and A. L. Nevai
2008, 21(1): 1-20 doi: 10.3934/dcds.2008.21.1 +[Abstract](2072) +[PDF](401.1KB)
Varying domains: Stability of the Dirichlet and the Poisson problem
Wolfgang Arendt and Daniel Daners
2008, 21(1): 21-39 doi: 10.3934/dcds.2008.21.21 +[Abstract](883) +[PDF](417.3KB)
Reaction-diffusion equations for population dynamics with forced speed I - The case of the whole space
Henri Berestycki and Luca Rossi
2008, 21(1): 41-67 doi: 10.3934/dcds.2008.21.41 +[Abstract](1189) +[PDF](363.5KB)
Supercritical elliptic problems from a perturbation viewpoint
Manuel del Pino
2008, 21(1): 69-89 doi: 10.3934/dcds.2008.21.69 +[Abstract](760) +[PDF](266.3KB)
On the behavior of solutions to Schrödinger equations with dipole type potentials near the singularity
Veronica Felli, Elsa M. Marchini and Susanna Terracini
2008, 21(1): 91-119 doi: 10.3934/dcds.2008.21.91 +[Abstract](791) +[PDF](348.0KB)
Stability of standing waves for a nonlinear Schrödinger equation wdelta potentialith a repulsive Dirac
Reika Fukuizumi and Louis Jeanjean
2008, 21(1): 121-136 doi: 10.3934/dcds.2008.21.121 +[Abstract](942) +[PDF](247.3KB)
Schrödinger equations with a spatially decaying nonlinearity: Existence and stability of standing waves
François Genoud and Charles A. Stuart
2008, 21(1): 137-186 doi: 10.3934/dcds.2008.21.137 +[Abstract](1162) +[PDF](527.8KB)
Superposition of selfdual functionals in non-homogeneous boundary value problems and differential systems
Nassif Ghoussoub
2008, 21(1): 187-220 doi: 10.3934/dcds.2008.21.187 +[Abstract](853) +[PDF](354.4KB)
Existence of radial solutions for an elliptic problem involving exponential nonlinearities
M. Grossi
2008, 21(1): 221-232 doi: 10.3934/dcds.2008.21.221 +[Abstract](670) +[PDF](172.6KB)
Relative compactness in $L^p$ of solutions of some 2m components competition-diffusion systems
Danielle Hilhorst, Masato Iida, Masayasu Mimura and Hirokazu Ninomiya
2008, 21(1): 233-244 doi: 10.3934/dcds.2008.21.233 +[Abstract](759) +[PDF](184.2KB)
Dynamics of a reaction-diffusion system of autocatalytic chemical reaction
Jifa Jiang and Junping Shi
2008, 21(1): 245-258 doi: 10.3934/dcds.2008.21.245 +[Abstract](949) +[PDF](233.6KB)
Global asymptotic stability of minimal fronts in monostable lattice equations
Shiwang Ma and Xiao-Qiang Zhao
2008, 21(1): 259-275 doi: 10.3934/dcds.2008.21.259 +[Abstract](929) +[PDF](202.6KB)
Topological methods for an elliptic equation with exponential nonlinearities
Andrea Malchiodi
2008, 21(1): 277-294 doi: 10.3934/dcds.2008.21.277 +[Abstract](787) +[PDF](284.8KB)
Sign changing solutions to a Bahri-Coron's problem in pierced domains
Monica Musso and A. Pistoia
2008, 21(1): 295-306 doi: 10.3934/dcds.2008.21.295 +[Abstract](768) +[PDF](193.0KB)
The decay of global solutions of a semilinear heat equation
Pavol Quittner
2008, 21(1): 307-318 doi: 10.3934/dcds.2008.21.307 +[Abstract](1045) +[PDF](233.7KB)
On a class of infinite transition solutions for an Allen-Cahn model equation
Paul H. Rabinowitz and Ed Stredulinsky
2008, 21(1): 319-332 doi: 10.3934/dcds.2008.21.319 +[Abstract](798) +[PDF](218.3KB)
Solutions with interior bubble and boundary layer for an elliptic problem
Liping Wang and Juncheng Wei
2008, 21(1): 333-351 doi: 10.3934/dcds.2008.21.333 +[Abstract](865) +[PDF](245.5KB)
On non-negative quasiconvex functions with quasimonotone gradients and prescribed zero sets
Kewei Zhang
2008, 21(1): 353-366 doi: 10.3934/dcds.2008.21.353 +[Abstract](789) +[PDF](212.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]